# SDR DHL2006780131

- Difficulty date: December 3, 2006
- Submitted: December 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LWR FLANGE AFT SIDE BS 990, STR 29L TO 29R.  BLENDED, CORROSION OUT OF LIMITS IN 2 AREAS PER B727 SRM 53-30-1.  CUT OUT DAMAGED AREA OF FRAME AND FABRICATED SHEAR TIE REPAIR DOUBLERS, 2, FROM 7075-T0, .063" BY 3" BY 4" AND .063" BY 3" BY 4.5", PO NR 6151157, PER B727 SRM 53-10-4 FIG 11.  HEAT TREATED REPAIR PARTS TO T6 HARDNESS PER FASI ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED, PRIMED, AND INST REPAIR PARTS PER B727 SRM 53-10-4 FIG 11 AND 51-10-2.
